Communications of the moscow mathematical society: On characteristic classes of homogeneous foliations

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)203-204
Number of pages2
JournalRussian Mathematical Surveys
Volume39
Issue number2
DOIs
StatePublished - Apr 30 1984

Fingerprint

Characteristic Classes
Foliation
Communication

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{4cfc988a81444c129487cd940b35ba13,
title = "Communications of the moscow mathematical society: On characteristic classes of homogeneous foliations",
author = "Sergei Tabachnikov",
year = "1984",
month = "4",
day = "30",
doi = "10.1070/RM1984v039n02ABEH003152",
language = "English (US)",
volume = "39",
pages = "203--204",
journal = "Russian Mathematical Surveys",
issn = "0036-0279",
publisher = "IOP Publishing Ltd.",
number = "2",

}

Communications of the moscow mathematical society : On characteristic classes of homogeneous foliations. / Tabachnikov, Sergei.

In: Russian Mathematical Surveys, Vol. 39, No. 2, 30.04.1984, p. 203-204.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Communications of the moscow mathematical society

T2 - On characteristic classes of homogeneous foliations

AU - Tabachnikov, Sergei

PY - 1984/4/30

Y1 - 1984/4/30

UR - http://www.scopus.com/inward/record.url?scp=84957166341&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84957166341&partnerID=8YFLogxK

U2 - 10.1070/RM1984v039n02ABEH003152

DO - 10.1070/RM1984v039n02ABEH003152

M3 - Article

AN - SCOPUS:84957166341

VL - 39

SP - 203

EP - 204

JO - Russian Mathematical Surveys

JF - Russian Mathematical Surveys

SN - 0036-0279

IS - 2

ER -